MathSciNet Relay Station
MathSciNet bibliographic data
MR297859 20B25
Winter, David L. The automorphism group of an extraspecial $p$-group. Rocky Mountain J. Math. 2 (1972), no. 2, 159–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement